Roth’s theorem on progressions revisited

  • Jean BourgainEmail author


  1. [B]
    J. Bourgain, On triples in arithmetic progression, Geom. Funct. Anal. 9 (1999), 968–984.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [B1]
    J. Bourgain, On arithmetic progressions in sums of sets of integers, A Tribute to P. Erdős, Cambridge University Press, Cambridge, 1990, pp. 105–109.Google Scholar
  3. [Ch]
    M. Chang, A polynomial bound in Freiman’s theorem, Duke Math. J. 113 (2002), 399–419.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [H-B]
    D. R. Heath-Brown, Integer sets containing no arithmetic progressions, J. London Math. Soc. (2) 35 (1987), 385–394.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [R]
    K. F. Roth, On certain sets of integers, J. London Math. Soc. 28 (1953), 104–109.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [San]
    T. Sanders, A note on Freiman’s theorem in vector spaces, Combin. Probab. Comput., to appear.Google Scholar
  7. [San1]
    T. Sanders, Appendix to ‘Roth’s theorem in progressions revisited’, J. Anal. Math. 104 (2008), 193–206.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [T-V]
    T. Tao and V. Vu, Additive Combinatorics, Cambridge University Press, Cambridge, 2006.zbMATHGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2008

Authors and Affiliations

  1. 1.Institute for Advanced StudyPrincetonUSA

Personalised recommendations